# SDR REXA2016051000905

- Difficulty date: May 10, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LOWER FWD RAIL SUPPORT BRACKET IS CRACKED.  R & R UNSERVICEABLE FWD RAIL SUPPORT BRACKET WITH A SERVICEABLE FWD RAIL SUPPORT BRACKET IAW SRM 51-42-06 & 51-41-02.
